# SDR CALA2023011300113

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 74,757 hours, 30,888 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004720600
- Condition: Corroded
- Location: Frms 64-65 S31r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RH SIDE AT BETWEEN FR64 AND FR65 STR 31 HAD CORROSION.   AFTER EVALUATION OF CORROSION NO ALLOWABLE DAMAGE ON BLEND IAW S INGER IAW SRM 51-42-11, AND INSTALLED OUTFLOW VALVE IAW AMM 21-3 RM 53-41-13-283-002, REMOVED OUT FLOW VALVE IAW AMM 21-31-51, R 1-51-400-006-A.  REMOVED STRINGER 31R FROM FR64 TO 67 IAW SRM 51-41-11, RECEIVED, LOCATED AND DRILLED IAW SRM 51-44-11, INSTALLED THE NEW STRINGER.
